# SDR DALA2022062404434

- Difficulty date: June 21, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 78,343 hours, 33,388 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Plate
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 686 CORROSION ON SIDE PLATE RH BTW STA 645 TO 660 FWD CARGO COMPARTMENT(CCD) IN REF NRC S/N:00255. CORRECTIVE ACTION: SUMMARY OF NRC 00677: CORROSION ON SIDE PLATE RH BTW STA 645 TO 660 FWD CARGO COMPARTMENT(CCD) WAS REPAIRED PER B757-200 SRM. (2288096)
